MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI TIB TRAY SZ B LM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD UNI TIB TRAY SZ B LM PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised a month ago after developing aseptic left tibial loosening, five years post implantation.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D-10: 110035368, biomet bc r 1x40 us, lot # 824eac2202 161470, oxf twin-peg cmntd fem lg pma, lot # 027380 159556, oxf anat brg lt lg size 5 pma, lot # 863810.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Medical records were provided and reviewed by a health care professional.The review identified the patient was revised after developing aseptic tibial loosening.No further information or details have been provided at this time.Unknown contributing factors.Radiographs were provided and reviewed by a radiologist.The review identified, radiolucency along the tibial implant as noted with questionable subsidence.Overall alignment is maintained.There is faint osteolysis along the tibial implant with questionable subsidence and implant loosening cannot be excluded.Bone quality is osteopenic.Other than the abnormalities involving the tibial implant, no other failure is identified.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD UNI TIB TRAY SZ B LM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key19446677
Report Number3002806535-2024-00198
Device Sequence Number8539871
Product Code NRA
UDI-Device Identifier05019279388868
UDI-Public(01)05019279388868(17)290325(10)941870
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number154720
Device Lot Number941870
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight104 KG